# SDR 97FDEA00346

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65163052
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0571 004, CORROSION (C53-100-01,1) ON UPPER CHORD OF FRAME AT BS 220, RBL 21, WL 148.  *S/D*  REMOVED DAMAGED UPPER CHORD.  FABRICATED AND INSTALLED NEW UPPER CHORD BS 220, RBL 28 TO LBL 28, WL 148 PER BOEING DRAWING 65-16305.
